Pascal and Francis Bibliographic Databases


Search results

Your search

kw.\*:("Beta function")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV


A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 271

  • Page / 11


Selection :

  • and

Quantum gravitational contributions to the beta function of quantum electrodynamicsFELIPE, J. C. C; BRITO, L. C. T; SAMPAIO, Marcos et al.Physics letters. Section B. 2011, Vol 700, Num 1, pp 86-89, issn 0370-2693, 4 p.Article

Supersymmetric 1+1D boundary field theoryFRIEDAN, Daniel.Journal of physics. A, Mathematical and theoretical (Print). 2009, Vol 42, Num 30, issn 1751-8113, 304015.1-304015.5Article

Higher-derivative Lee―Wick unificationCARONE, Christopher D.Physics letters. Section B. 2009, Vol 677, Num 5, pp 306-310, issn 0370-2693, 5 p.Article

Three loop soft running, benchmark points and semi-perturbative unificationJACK, I; JONES, D. R. T; KORD, A. F et al.Physics letters. Section B. 2004, Vol 579, Num 1-2, pp 180-188, issn 0370-2693, 9 p.Article

Renormalization in quantum mechanicsGUPTA, K. S; RAJEEV, S. G.Physical review. D. Particles and fields. 1993, Vol 48, Num 12, pp 5940-5945, issn 0556-2821Article

An extension of the incomplete beta function for negative integersOZCAG, Emin; EGE, Inci; GÜRCAY, Hasmet et al.Journal of mathematical analysis and applications. 2008, Vol 338, Num 2, pp 984-992, issn 0022-247X, 9 p.Article

On partial derivatives of the incomplete beta functionOZCAG, Emin; EGE, Inci; GÜRCAY, Hasmet et al.Applied mathematics letters. 2008, Vol 21, Num 7, pp 675-681, issn 0893-9659, 7 p.Article

On some possible extensions of the Brodsky-Lepage-Mackenzie approach beyond the nex-to-leading orderGRUNBERG, G; KATAEV, A. L.Physics letters. Section B. 1992, Vol 279, Num 3-4, pp 352-358, issn 0370-2693Article

Regularization independent analysis of the origin of two loop contributions to N = 1 Super Yang―Mills beta functionFARGNOLI, H. G; HILLER, B; BAETA SCARPELLI, A. P et al.European physical journal. C, Particles and fields (Print). 2011, Vol 71, Num 5, issn 1434-6044, 1633.1-1633.7Article

An elementary proof of Gross' logarithmic Sobolev inequalityPEARSON, J. M.Bulletin of the London Mathematical Society. 1993, Vol 25, pp 463-466, issn 0024-6093, 5Article

An asymptotic formula for marginal running coupling constants and universality of loglog correctionsMUKAIDA, Hisamitsu.Journal of physics. A, mathematical and general. 2004, Vol 37, Num 45, pp 10815-10829, issn 0305-4470, 15 p.Article

Beta function and asymptotic safety in three-dimensional higher derivative gravityOHTA, Nobuyoshi.Classical and quantum gravity (Print). 2012, Vol 29, Num 20, issn 0264-9381, 205012.1-205012.15Article

The asymptotic expansion of a convolution integralBERG, L.Journal of computational and applied mathematics. 1992, Vol 41, Num 1-2, pp 159-161, issn 0377-0427Article

Renormalization group dependence of the QCD couplingPENG, G. X.Physics letters. Section B. 2006, Vol 634, Num 4, pp 413-418, issn 0370-2693, 6 p.Article

On Hardy-Hilbert's integral inequalityYANG BICHENG.Journal of mathematical analysis and applications. 2001, Vol 261, Num 1, pp 295-306, issn 0022-247XArticle

Extension of Hilbert's inequalityKRNIC, Mario; PECARICC, Josip.Journal of mathematical analysis and applications. 2006, Vol 324, Num 1, pp 150-160, issn 0022-247X, 11 p.Article

On the norm of an integral operator and applicationsBICHENG YANG.Journal of mathematical analysis and applications. 2006, Vol 321, Num 1, pp 182-192, issn 0022-247X, 11 p.Article

Geometry of dual two-dimensional nonlinear σ-modelsKETOV, S. V; OSETRIN, K. E; PRAGER, YA. S et al.Teoretičeskaâ i matematičeskaâ fizika. 1990, Vol 84, Num 2, pp 173-180, issn 0564-6162, 8 p.Article

On a condition for α-starlikenessSOKOŁ, Janusz.Journal of mathematical analysis and applications. 2009, Vol 352, Num 2, pp 696-701, issn 0022-247X, 6 p.Article

On the norm of a Hilbert's type linear operator and applicationsBICHENG YANG.Journal of mathematical analysis and applications. 2007, Vol 325, Num 1, pp 529-541, issn 0022-247X, 13 p.Article

Some generalizations of the Laplace distributionSRIVASTAVA, H. M; NADARAJAH, Saralees; KOTZ, Samuel et al.Applied mathematics and computation. 2006, Vol 182, Num 1, pp 223-231, issn 0096-3003, 9 p.Article

Generalized flow rate functions arising in study of effects of processing on shear rate of yoghurtGUSEINOV, I. I; MAMEDOV, B. A.Journal of food engineering. 2009, Vol 93, Num 1, pp 125-126, issn 0260-8774, 2 p.Article

Spirals in the Mandelbrot set IIISTEPHENSON, J.Physica. A. 1994, Vol 205, Num 4, pp 656-664, issn 0378-4371Article

Trivality of β-function in Chern-Simons theory with matter fieldsKAPUSTIN, A. N; PRONIN, P. I.Physics letters. Section B. 1993, Vol 318, Num 3, pp 465-468, issn 0370-2693Article

Renormalization group and the Fermi surface in the Luttinger modelGALLAVOTTI, G; MASTROPIETRO, V et al.Physical review. B, Condensed matter. 1992, Vol 45, Num 10, pp 5468-5480, issn 0163-1829Article

  • Page / 11